| Model Number |
24716 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the severely calcified vessel superficial artery.A 16.0x200x150 sterling balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 5 atmospheres.The procedure was completed with another of the same device.No complications were reported, and the patient's status was stable.
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Device evaluated by mfr: the sterling was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole in the balloon 53mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.
Event or Problem Description